MathSciNet Relay Station
MathSciNet bibliographic data
MR2398255 54H25 (47H10)
Ilić, Dejan; Rakočević, Vladimir Common fixed points for maps on cone metric space. J. Math. Anal. Appl. 341 (2008), no. 2, 876–882.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement